After Hyaluronidase - How Long to Wait Before Getting Fillers Again?
- Asked by sameer in pakistan
- 2 years ago
I got my restylane filler dissolved with hyaluronidase and after 4 days, my doctor gave me some more to correct the defect. Is that ok to have another shot of filler within 4 days of dissolving the previous filler with the hyaluronidase?
Hyaluronidase and refilling with restylane or juvederm
the science of clinically using hyaluronidase is still being worked out. How long it lasts is questionable. I would wait at least a week if not a month before injecting more filler to even it out. Otherwise, injecting the new filler in an area injected with hyaluronidase too soon, may produce more thinning than desired of the new filler.
Web reference: http://www.thenyac.com/restylane/index.html
Hyaluronidase. Don't abuse it!
I think there should be a delay of one month after dissolving filler with Hyaluronidase. We have to avoid the mentality of "Fill me up! Now take it away! Fill it more!" and so on. Injections, like surgery should be a considered, cautious, sober decision uninfluenced by urges and the need for immediate gratification.
Hyluronidase is absorbed very quickly
Hyaluronidase works almost immediately and is absorbed by your system quickly. To be safe I ask my patients to wait about a week before re injection. The reason for this is that hyaluronic acid fillers (like Juvederm and Restylane) often cause some swelling. Even though the hyaluronic acid fillers will be gone within an hour, the swelling may persist. That swelling normally is gone by one week.
Hope this helps.
Recent Hyaluronidase Reviews
Yes it is ok. Hyalurinadase is absorbed with in an hour..............................................
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.